Alert archive / Nebraska / River Flood Warnings in 2011
River Flood Warning 8, NWS Hastings, NE
NWS Hastings, NE issued this river flood warning at May 20, 2011, 2:08 AM CDT for Webster County, Nebraska. It took effect at May 20, 2011, 5:22 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 20, 2011, 2:08 AM CDT (07:08 UTC)
- In effect from
- May 20, 2011, 5:22 AM CDT
- Expired
- May 20, 2011, 1:39 PM CDT
- In force
- 8 hr
- Issued by
- NWS Hastings, NE
- Flood severity
- Minor
County Webster County, NE
The radar
The Grand Island radar (KUEX), 17 km from the middle of the area, began a volume at 07:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
794 WGUS43 KGID 200708 FLWGID BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE HASTINGS NE 208 AM CDT FRI MAY 20 2011 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN NEBRASKA... REPUBLICAN RIVER AT GUIDE ROCK AFFECTING WEBSTER COUNTY NEC181-201908- /O.NEW.KGID.FL.W.0008.110520T1022Z-110521T1040Z/ /GURN1.1.ER.110520T1022Z.110520T1800Z.110521T0440Z.NR/ 208 AM CDT FRI MAY 20 2011 THE NATIONAL WEATHER SERVICE IN HASTINGS...NE HAS ISSUED A * FLOOD WARNING FOR THE REPUBLICAN RIVER AT GUIDE ROCK . * FROM EARLY THIS MORNING TO LATE TONIGHT..... * AT 1:45 AM FRIDAY THE STAGE WAS 9.0 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 12.9 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE FRIDAY EVENING. * AT 14.0 FEET...AGRICULTURAL LOWLAND FLOODING BECOMES MORE WIDESPREAD. $$
2 follow-up statements
055 WGUS83 KGID 201406 FLSGID FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 906 AM CDT FRI MAY 20 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... REPUBLICAN RIVER AT GUIDE ROCK AFFECTING WEBSTER COUNTY NEC181-210206- /O.EXT.KGID.FL.W.0008.000000T0000Z-110521T0648Z/ /GURN1.1.ER.110520T1036Z.110520T1800Z.110521T0048Z.NO/ 906 AM CDT FRI MAY 20 2011 THE FLOOD WARNING CONTINUES FOR THE REPUBLICAN RIVER AT GUIDE ROCK . * AT 8:45 AM FRIDAY THE STAGE WAS 11.4 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.7 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * AT 11.0 FEET...MINOR AGRICULTURAL LOWLAND FLOODING OCCURS. $$
092 WGUS83 KGID 201839 FLSGID FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 139 PM CDT FRI MAY 20 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEBRASKA... REPUBLICAN RIVER AT GUIDE ROCK AFFECTING WEBSTER COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... REPUBLICAN RIVER NEAR HARDY AFFECTING NUCKOLLS COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KANSAS.. NORTH FORK SOLOMON NEAR PORTIS AFFECTING OSBORNE AND SMITH COUNTIES NEC181-201909- /O.CAN.KGID.FL.W.0008.000000T0000Z-110521T0648Z/ /GURN1.1.ER.110520T1036Z.110520T1300Z.110520T1545Z.NO/ 139 PM CDT FRI MAY 20 2011 THE FLOOD WARNING IS CANCELLED FOR THE REPUBLICAN RIVER AT GUIDE ROCK . * AT 12:45 PM FRIDAY THE STAGE WAS 10.3 FEET. * FLOOD STAGE IS 11.0 FEET. * FELL BELOW FLOOD STAGE AT 10:45 AM FRIDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.4 FEET BY TOMORROW MORNING. * AT 11.0 FEET...MINOR AGRICULTURAL LOWLAND FLOODING OCCURS. $$ NEC129-210639- /O.EXT.KGID.FL.W.0010.110520T2256Z-110521T1836Z/ /HDYN1.3.ER.110520T2256Z.110521T0000Z.110521T1236Z.NO/ 139 PM CDT FRI MAY 20 2011 THE FLOOD WARNING CONTINUES FOR THE REPUBLICAN RIVER NEAR HARDY. * AT 12:30 PM FRIDAY THE STAGE WAS 4.4 FEET. * FLOOD STAGE IS 11.0 FEET. * MAJOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 12.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING. * AT 12.5 FEET...WATER WILL FLOW OVER THE ROAD FROM THE RIGHT BANK... AND REACH A MAXIMUM WIDTH OF 0.9 MILE. $$ KSC141-183-210639- /O.CON.KGID.FL.W.0009.000000T0000Z-110522T1518Z/ /PTIK1.2.ER.110520T1117Z.110521T0000Z.110521T2118Z.NO/ 139 PM CDT FRI MAY 20 2011 THE FLOOD WARNING CONTINUES FOR THE NORTH FORK SOLOMON NEAR PORTIS. * AT 12:30 PM FRIDAY THE STAGE WAS 19.0 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON. * AT 20.0 FEET...WATER FLOODS AGRICULTURAL LOWLANDS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this river flood warning went out at May 19, 11:51 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, May 19, 11:51 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 1151 PM CDT THU MAY 19 2011 .AVIATION...06Z KGRI TAF. A VERY CHALLENGING 24 HOURS CONTINUES...WITH AT LEAST 2 FAIRLY DISTINCT CHANCES FOR SHOWERS AND THUNDERSTORMS AS A LARGE UPPER LEVEL LOW PRESSURE SYSTEM REMAINS ANCHORED TO THE WEST ACROSS THE COLORADO/WYOMING AREA. IN GENERAL...FOLLOWED GFS LAMP/LAV GUIDANCE FAIRLY CLOSELY FOR THIS TAF...KEEPING IFR CIG AND MVFR VSBY PREVAILING THROUGH THE FIRST 6-12 HOURS OR SO...ALONG WITH AREAS OF DRIZZLE. THUNDERSTORMS WILL BE IN THE AREA AS WELL DURING THE FIRST SEVERAL HOURS OF THE PERIOD...ALTHOUGH EXPECT A LULL IN THE ACTION FOR A GOOD CHUNK OF THE DAYTIME HOURS FRIDAY. BY LATE FRIDAY AFTERNOON INTO FRIDAY EVENING...ANOTHER PIECE OF UPPER LEVEL ENERGY MOVING IN FROM THE WEST COULD KICK OFF ANOTHER ROUND OF THUNDERSTORMS IN THE AREA...AND WILL CONTINUE TO CARRY A PROB30 GROUP FOR THIS. NEEDLESS TO SAY...CONFIDENCE IN THE TIMING SPECIFICS OF THUNDERSTORMS IS QUITE SHAKY BEYOND THE FIRST FEW HOURS. CONFIDENCE IS ALSO LOW REGARDING CIG...BUT WILL FOLLOW LEAD OF MODEL GUIDANCE SUGGESTING A SLIGHT IMPROVEMENT TO AT LEAST UPPER MVFR LEVELS FOR PART OF THE DAY. IN SHORT...NOT EXPECTING A RETURN TO TRUE VFR FLIGHT CONDITIONS EXCEPT POSSIBLY SOMETIME LATE IN THE PERIOD ONCE THUNDERSTORMS MOVE OUT. AS FOR WINDS...OBVIOUSLY THUNDERSTORMS COULD LEAD TO CONSIDERABLE VARIABILITY...BUT IN GENERAL ANTICIPATING A PREVAILING EAST-SOUTHEAST DIRECTION...AT SUSTAINED SPEEDS AROUND 15KT BUT WITH HIGHER GUST POTENTIAL. && .PREV DISCUSSION... /ISSUED 308 PM CDT THU MAY 19 2011/ SHORT TERM...TONIGHT THROUGH 12Z SATURDAY. AFTERNOON SUBJECTIVE SURFACE ANALYSIS PLACED A DRYLINE FROM NEAR KDDC...SOUTHWARD INTO THE TEXAS PANHANDLE...WHILE A WARM FRONT STRETCHED FROM NEAR KRSL SOUTHEASTWARD INTO SOUTH CENTRAL KANSAS. THE MAIN QUESTION FOR LATE THIS AFTERNOON AND EVENING STILL REMAINS HOW FAR NORTH WILL THE SURFACE BASED CONVECTION DEVELOP. THE 12Z MODEL RUNS STILL SHOWED SOME DIFFERENCES IN THEIR HANDLING OF THE SURFACE FEATURES...AND HOW FAR NORTH THE WARM FRONT WILL GET. IT STILL APPEARS THAT THE WARM FRONT COULD STILL TRY TO LIFT INTO PARTS OF NORTHERN KANSAS...THUS THE CURRENT TORNADO WATCH THAT HAS BEEN ISSUED INTO THIS EVENING FOR MUCH OF NORTH CENTRAL KANSAS. LATER THIS EVENING...H85 WARM AIR ADVECTION WILL INCREASE ACROSS THE FORECAST AREA AS A 40 TO 50 KNOT LOW LEVEL JET PUNCHES INTO SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS. THIS WILL HELP SPREAD THE THUNDERSTORM POTENTIAL NORTHWARD...WITH MUCH OF THE FORECAST AREA POTENTIALLY GETTING MORE RAINFALL. SOME OF THE STORMS COULD ALSO BRING A LARGE HAIL THREAT...AND WILL CONTINUE TO MENTION THAT IN THE HAZARDOUS WEATHER OUTLOOK FOR TONIGHT. HEAVY RAINFALL WILL BE ANOTHER CONCERN WITH SOME LOCATIONS OVER THE PAST FEW DAYS GETTING UPWARDS OF AN INCH OF RAIN ALREADY. THE LOW LEVEL JET AXIS EVENTUALLY SHIFTS A BIT EASTWARD AND TURNS MORE SOUTHWESTERLY LATE TONIGHT INTO EARLY FRIDAY WHICH SHOULD TAKE THE MAIN THUNDERSTORM FOCUS EAST. THIS COULD BRING A PERIOD OF LESSER RAIN CHANCES FROM MID MORNING INTO EARLY AFTERNOON...HOWEVER THUNDERSTORMS AGAIN LOOK POSSIBLE AS THE UPPER LOW CONTINUES TO SPIN OVER THE CENTRAL AND NORTHERN HIGH PLAINS. A SHEARED OUT VORTICITY LOBE IS EXPECTED TO ROTATE THROUGH CENTRAL PARTS OF NEBRASKA AND KANSAS BY FRIDAY AFTERNOON...WITH INSTABILITY INCREASING...ESPECIALLY ACROSS EASTERN PORTIONS OF THE FORECAST AREA. MUCAPE VALUES RISE INTO THE 1000-1500 J/KG RANGE DURING THE AFTERNOON...SO A FEW STRONG TO SEVERE STORMS REMAIN POSSIBLE. THE THUNDERSTORM CHANCES WILL CONTINUE INTO FRIDAY EVENING...HOWEVER AS THE VORT LOBE PIVOTS EASTWARD...THE CHANCES FOR RAIN SHOULD EVENTUALLY DIMINISH LATER FRIDAY NIGHT. LONG TERM...MAIN FORECAST CONCERNS WILL BE CHANCES FOR THUNDERSTORMS SATURDAY AND AGAIN MONDAY THROUGH WEDNESDAY NIGHT. MODELS CONTINUE TO HAVE SOME DIFFERENCES IN THE TRACK AND STRENGTH OF AN UPPER LEVEL LOW THAT MOVES INTO THE NORTHERN PLAINS ON SATURDAY. THERE IS SOME INSTABILITY THAT REMAINS ACROSS THE FORECAST AREA ON SATURDAY WHICH BRINGS A CHANCE FOR SOME SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS COULD BE STRONG...BUT WITH MODELS NOT HAVING A LOT OF CONSISTENCY THERE IS NOT A LOT OF CONFIDENCE. THE UPPER LEVEL LOW WEAKENS SATURDAY NIGHT AND MOVES OFF TO THE EAST ALLOWING FOR A DRY AND WARMER PERIOD. A SURFACE LOW DEVELOPS IN KANSAS MONDAY SETTING UP A FRONTAL BOUNDARY GENERALLY EAST TO WEST ACROSS THE AREA. A SERIES OF UPPER LEVEL WAVES MOVE THROUGH THE AREA MONDAY THROUGH WEDNESDAY AND PRECIPITATION IS POSSIBLE ALONG AND TO THE NORTH OF THE FRONT. MODELS CONTINUE TO HAVE INCONSISTENCIES WHICH LEAD TO LOWER CONFIDENCE IN JUST HOW MUCH OR HOW STRONG ANY THUNDERSTORMS WOULD BE. FEEL THERE IS A FAIR CHANCE FOR SOME PRECIPITATION...BUT THERE IS STILL ENOUGH UNCERTAINTY THAT DETERMINING MUCH MORE THAN THAT WOULD BE A CHALLENGE. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && AVIATION...PFANNKUCH
Hazardous weather outlook, May 19, 10:19 PM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 1019 PM CDT THU MAY 19 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 201200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 1019 PM CDT THU MAY 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS REMAIN POSSIBLE OVERNIGHT. THE GREATEST THREAT FOR SEVERE STORMS WILL FOCUS ACROSS NORTH CENTRAL KANSAS...AND ALSO IN SOUTH CENTRAL NEBRASKA MAINLY SOUTH OF INTERSTATE 80. THE PRIMARY SEVERE WEATHER THREATS WILL BE HAIL TO THE SIZE OF GOLF BALLS...AND WIND GUSTS TO AROUND 60 MPH. ISOLATED TORNADOES ARE ALSO POSSIBLE...ESPECIALLY ACROSS NORTH CENTRAL KANSAS. LOCALLY HEAVY RAINFALL IN EXCESS OF AN INCH MAY OCCUR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ON FRIDAY...ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...PRIMARILY DURING THE AFTERNOON AND EVENING HOURS ALONG AND EAST OF HIGHWAY 281. HAIL TO THE SIZE OF QUARTERS AND THUNDERSTORM WIND GUSTS TO 60 MPH WILL BE THE PRIMARY SEVERE WEATHER THREATS. ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON...ALTHOUGH THIS THREAT IS MORE UNCERTAIN. WHILE WIDESPREAD FLOODING IS NOT ANTICIPATED THROUGH SATURDAY...MULTIPLE ROUNDS OF THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING ISSUES. THUNDERSTORMS ARE AGAIN IN THE FORECAST ACROSS THE OUTLOOK AREA FROM MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT...MAINLY ACROSS NORTH CENTRAL KANSAS AND POSSIBLY IN SOUTH CENTRAL NEBRASKA SOUTH OF INTERSTATE 80. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, May 20, 12:31 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1231 AM CDT FRI MAY 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM HEAVY RAIN CLAY CENTER 40.52N 98.05W
05/20/2011 M2.10 INCH CLAY NE PUBLIC
STORM RAIN FALL TOTAL SO FAR.
1220 AM HEAVY RAIN 1 W CLAY CENTER 40.52N 98.07W
05/20/2011 M1.90 INCH CLAY NE PUBLIC
STORM RAIN FALL TOTAL SO FAR.
&&
REEDLocal storm report, May 20, 12:36 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
1236 AM CDT FRI MAY 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL SMITH CENTER 39.78N 98.78W
05/19/2011 M0.50 INCH SMITH KS CO-OP OBSERVER
0712 PM HAIL 2 SE BRUNING 40.32N 97.54W
05/19/2011 E1.00 INCH THAYER NE TRAINED SPOTTER
CORRECTED REPORT TIME
0831 PM TSTM WND DMG NATOMA 39.19N 99.02W
05/19/2011 OSBORNE KS EMERGENCY MNGR
POSSIBLE BRIEF TORNADO. DAMAGE TO A LEAN-TO OUTBUILDING
AND POWER POLE, ALONG WITH SOME TREE DAMAGE ON THE SOUTH
SIDE OF NATOMA. TIME ESTIMATED FROM RADAR.
1037 PM HEAVY RAIN SMITH CENTER 39.78N 98.78W
05/19/2011 M2.00 INCH SMITH KS TRAINED SPOTTER
TOTAL RAINFALL SINCE 6 PM
1115 PM TSTM WND GST AURORA AIRPORT 40.89N 97.99W
05/19/2011 M46.00 MPH HAMILTON NE AWOS
1126 PM HAIL CLAY CENTER 40.52N 98.05W
05/19/2011 E0.50 INCH CLAY NE EMERGENCY MNGR
DIME SIZE HAIL REPORTED IN CLAY CENTER.
1205 AM HEAVY RAIN LAWRENCE 40.29N 98.26W
05/20/2011 E0.00 INCH NUCKOLLS NE FIRE DEPT/RESCUE
HEAVY RAIN, WATER ON COUNTY ROADS.
1206 AM FLOOD 6 ESE CLAY CENTER 40.49N 97.95W
05/20/2011 CLAY NE CO-OP OBSERVER
1.92 INCHES OF RAIN FELL IN 1.5 HOURS CAUSING WATER TO
COVER SOME COUNTY ROADS IN THE AREA.
1215 AM HEAVY RAIN 4 N CLAY CENTER 40.58N 98.05W
05/20/2011 E0.00 INCH CLAY NE EMERGENCY MNGR
STANDING WATER ON ROAD AT THE INTERSECTION OF HIWAY 6 AND
HIWAY 14.
1220 AM HEAVY RAIN 1 W CLAY CENTER 40.52N 98.07W
05/20/2011 M1.90 INCH CLAY NE PUBLIC
STORM RAIN FALL TOTAL SO FAR.
1220 AM HEAVY RAIN CLAY CENTER 40.52N 98.05W
05/20/2011 M2.10 INCH CLAY NE PUBLIC
STORM RAIN FALL TOTAL SO FAR.
&&
REEDLocal storm report, May 20, 12:41 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1241 AM CDT FRI MAY 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM HEAVY RAIN LAWRENCE 40.29N 98.26W
05/20/2011 M2.35 INCH NUCKOLLS NE TRAINED SPOTTER
STORM RAIN FALL TOTAL SO FAR.
&&
REEDSpecial weather statement, May 20, 12:42 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1242 AM CDT FRI MAY 20 2011
KSZ019-200615-
MITCHELL KS-
1242 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MITCHELL COUNTY UNTIL 115
AM CDT...
AT 1239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM VICTOR TO BARNARD TO
9 MILES SOUTHEAST OF LINCOLN...AND MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MAINLY AREAS SOUTH OF BELOIT...
ASHERVILLE...
SIMPSON...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3925 9842 3955 9800 3952 9792 3922 9792
3922 9793 3921 9839
TIME...MOT...LOC 0541Z 236DEG 35KT 3928 9832 3915 9809
3895 9802
PFANNKUCHLocal storm report, May 20, 12:53 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1253 AM CDT FRI MAY 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM HEAVY RAIN 3 E DEWEESE 40.35N 98.08W
05/20/2011 M2.90 INCH CLAY NE PUBLIC
STORM RAINFALL TOTAL SO FAR. LOWLAND FLOODING ON ROAD
301.
&&
REEDLocal storm report, May 20, 1:18 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
118 AM CDT FRI MAY 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HEAVY RAIN 1 N BURR OAK 39.88N 98.30W
05/20/2011 M2.14 INCH JEWELL KS CO-OP OBSERVER
2.14 INCHES OF RAIN SINCE 7AM. 1.92 INCHES OF RAIN FROM
11PM TO 1230AM.
&&
REEDThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:11 PM CDT | Special Weather Statement | GID | Fillmore | 34 min |
| May 19, 7:18 PM CDT | Special Weather Statement | GID | Adams | 42 min |
| May 19, 7:37 PM CDT | Special Weather Statement | GID | Thayer | 23 min |
| May 19, 9:15 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Webster | 45 min |
| May 19, 10:00 PM CDT | Special Weather Statement | GID | Nuckolls | 30 min |
| May 19, 11:15 PM CDT | Special Weather Statement | GID | Clay | 30 min |
| May 19, 11:17 PM CDT | Areal Flood Advisory | GID | Clay, Nuckolls, Webster | 104 min |
| May 19, 11:31 PM CDT | Special Weather Statement | GID | Nuckolls | 29 min |
| May 19, 11:36 PM CDT | Tornado Warning | GID | Nuckolls | 24 min |
| May 20, 12:23 AM CDT | Areal Flood Warning | GID | Clay, Nuckolls, Webster | 12 hr |
| May 20, 2:42 AM CDT | Areal Flood Advisory | GID | Fillmore, Thayer | 8 hr |
| May 20, 9:03 AM CDT | River Flood Warning | GID | Nuckolls | 30 hr |
| May 20, 4:38 PM CDT | Areal Flood Advisory | GID | Greeley, Hall, Howard | 3 hr |
| May 20, 5:32 PM CDT | Special Weather Statement | GID | Webster | 28 min |
| May 20, 6:43 PM CDT | Areal Flood Advisory | GID | Clay | 18 hr |
Nearby
River Flood Warnings in Nebraska, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.